# SDR SWAA2023061447693

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT L-1 DOOR CUTOUT FWD SLIDE MOUNT STA 312 LBL 54'<[01] REMOVED AND REPLACED MAIN CABIN FWD WET AREA AT L-1 DOOR CUTOUT FWD SLIDE MOUNT FITTING AT STA 312 LBL 54' AS PER SRM 51-40-02-0G-0 AND DWG 141A5220.;[02] VERIFIED INSTALLATION
